# SDR AU980940

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010488
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THREE WHEEL ASSEMBLIES FOUND TO BE CRACKED IN THE BEAD SEAT AREA.
